# SDR C8GA20090090

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3
- Condition: Canning
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE NR 2 LEADING EDGE SLAT OTBD END HAS OIL CANNING.  OUTER SKIN DAMAGED AREA WAS CUT OUT DIM 1.25 INCH BY 1.875 INCH, CUT OUT INNER SKIN DAMAGE DIM 4.25 INCH BY 5 INCH.  FABRICATED COVER, DOUBLER AND 2 FILLERS.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
